# SDR 070048

- Difficulty date: February 22, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1864
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK SANFORD MAINTENANCE REPORTED THAT THE TAILCONE EMERGENCY LIGHTS WOULD NOT TEST.  THEY FURTHER REPORT THEY RELAMPED THE TAILCONE EMERGENCY LIGHT ASSEMBLIES.  A SATISFACTORY OPERATIONAL TEST WAS ACCOMPLISHED PER AMM 33-53-00.THE AIRPLANE HAS RETURNED TO SERVICE.
